# SDR IPXA11M65966

- Difficulty date: April 8, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RT MAIN GEAR FAILED TO RETRACT. COMPLIED WITH QRH PROCEDURE RECYCLED THE GEAR AND ALL GEAR OPERATED NORMALLY.  WHEN GEAR HANDLE PLACED DOWN RT GEAR GREEN LIGHT IMMEDIATELY ILLUMINATED WHILE OTHER GEAR THAT WERE IN TRANSIT LAGGED FOR GREEN LIGHT ILLUM.   ALL WORK ACCOMPLISHED ON LMECA'S LUBED GEAR. REF MM 32-31-00-5 CYCLED GEAR NUMEROUS TIMES. OPS CHECKED NORMAL.
